# SDR AALA202108020362

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 25,278 hours, 5,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Inoperative
- Location: Arming Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR ARMING HANDLE WILL NOT STAY FLUSH WHEN ARMED. REPLACED ARM/DISARM HANDLE PIN PER AMM 52-22-22.
